MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II XR INS XLPE LAT 5-6 RT 8MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II XR INS XLPE LAT 5-6 RT 8MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Model Number 74023850
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/01/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was diagnosed with left knee stiffness.The event was resolved via manipulation under anesthesia.

Brand Name
JRNY II XR INS XLPE LAT 5-6 RT 8MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9900952
Report Number1020279-2020-01060
Device Sequence Number11470108
Product Code JWH
UDI-Device Identifier00885556613177
UDI-Public00885556613177
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152726
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2026
Device Model Number74023850
Device Catalogue Number74023850
Device Lot Number16BM20521
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2020
Supplement Date Received by Manufacturer11/22/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient Weight95